Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 18 of 28 found articles
 
 
  Optimality certificates for convex minimization and Helly numbers
 
 
Title: Optimality certificates for convex minimization and Helly numbers
Author: Basu, Amitabh
Conforti, Michele
Cornuéjols, Gérard
Weismantel, Robert
Weltge, Stefan
Appeared in: Operations research letters
Paging: Volume 45 (2017) nr. 6 pages 4 p.
Year: 2017
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 18 of 28 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands